# SDR SWIA202265224

- Difficulty date: January 21, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH SPOILERON PCU'S HAS CORRODED HARDWARE.    (C-CHECK RO 3-25-22)   REMOVED SURFACE CORROSION FROM L/H SPOILERON HARDWARE, REF. CRJ-200 SRM 51-21-06 STEPS 7. A. [1] (A)-(B).
